# SDR P5CA2012101700041

- Difficulty date: October 16, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 52,213 hours, 8,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION MX ANC FOUND DAMAGE TO THE UNPRESSURIZED AREA OF THE FUSELAGE SKIN AFT OF BS 2560 BELOW STRINGER 42R, CONSISTING OF A DENT MEASURING 0.37 INCH, LONG AND 0.0625 IN DEEP AND SCRATCH  1.25 INCH LONG AND 0.03125 INCH DEEP&NBSP.
